×

Found 2,515 Documents (Results 1–100)

100
MathJax

On regularization of the solution of integral equations of the first kind using quadrature formulas. (English. Russian original) Zbl 07485532

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 361-365 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 593-599 (2021).
MSC:  65Rxx 65-XX 65Fxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software